# SDR COMA0110134

- Difficulty date: August 6, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N269CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1263
- Aircraft time: 22,291 hours, 23,308 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: T/E Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING APPROACH INTO MCO WHEN FLAPS WERE SELECTED FROM 25 TO 45 DEGREES AUDIBLE FLAP CAUTION ACTIVATED, CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  INTERROGATED THE FLAP COMPUTER AND FOUND NUMEROUS FAULT CODES.  CLEARED FAULT CODES, PERFORMED OPERATIONAL CHECK WITH NO FURTHER DISCREPANCIES.
